Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 131, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 1, 2007, 3:19 PM CDT for Robertson County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2007, 3:19 PM CDT (20:19 UTC)
- Expired
- May 1, 2007, 4:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Robertson County, TX
The radar
The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:35 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 1, 12:35 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1235 PM CDT TUE MAY 1 2007 .AVIATION... UPR LO CONTS TO SPIN NEAR OKC ARND MIDDAY AND WILL ONLY CREEP NEWD TOWARD TSA THRU 00Z WED. CURRENT S/W SPOKE THAT HAS CREATED ALL THE SHRA/TSRA NEAR KACT VCNTY WILL PUSH INTO E TX BY 00Z AS WELL...WITH NEXT SPOKE ARRIVING ACROSS RED RIVER VALLEY AND INTO D/FW TAF SITES IN THE 02Z-06Z WED TIME FRAME...AND THIS IS WHAT WEVE TARGETED. UNTIL THEN...SHOULD SEE MVFR CONDS D/FW AIRPORTS THRU 19Z-20Z...THEN VFR UNTIL 03Z TIME FRAME...WHEN MVFR RETURNS WITH BL COOLING...THEN SOME IFR CIGS POSSIBLY BY 12Z WED...AS SUBSIDENCE OCCURS AND WINDS LIGHTEN. FOR ACT...WILL KEEP PREVAILING VCTS/TSRA CONDS WITH IFR VSBYS/MVFR CIGS THRU 20Z OR SO...BEFORE BREAKING OUT INTO VCSH WITH VFR CIGS BY 21Z. SIMILAR TO D/FW AREA...THEY SHOULD SEE MVFR CIGS RETURN IN 03Z-06Z TIME FRAME...WITH SOME IFR ARND 12Z. AFTER THIS CURRENT ROUND OF TSRA...KACT SHOULD SEE LESS CHANES THAN D/FW SITES...AS UPR LO PULLS FURTHER AWAY INTO NE OK/SW MO BY 12Z WED. && .PREV DISCUSSION... /ISSUED 1133 AM CDT TUE MAY 1 2007/ UPDATE... 1133 AM CDT CONVECTION HAS CONTINUALLY REDEVELOPED ON THE WESTERN PERIPHERY OF ONGOING MCS. CLOUD TOPS REMAIN COLD WITH WESTERN BUBBLE OF CONVECTION AND EXPECT AREA TO MAINTAIN ITS INTENSITY. ACTIVITY IN SE CWA WILL INTERCEPT SOME INFLOW...AND WESTERN AREA MAY GIVE WAY TO OTHER AREAS OF AFTERNOON DEVELOPMENT. HAVE CRAFTED POPS TO REFLECT ONGOING PRECIPITATION AS WELL AS AREAS FOR POTENTIAL DEVELOPMENT LATER TODAY. ANTECEDENT CONDITIONS HAVE KEPT FFG VALUES LOW...AND ONLY MODERATE PRECIP MAY RESULT IN FLOODING ISSUES. WILL KEEP FFA THROUGH 4 PM. WILL ASSESS NEED FOR EXPANSION LATER TODAY...BASED ON EVOLUTION OF AFTERNOON CONVECTION. AT THE VERY LEAST...EXPECT FFA WILL BE NEEDED BEYOND 4 PM FOR EASTERN ZONES. MADE MINOR ADJUSTMENTS TO OTHER GRIDS TO ACCOUNT FOR CURRENT TRENDS...INCLUDING LOWERING TEMPS WHERE PRECIP HAS BEEN AND WILL BE MOST ABUNDANT. UPDATE OUT NOW. 25 AVIATION... 650 AM CDT 12Z TAF ISSUANCE. DIFFICULT TAF FORECAST WHEN TRYING TO PINPOINT TIMEFRAMES FOR CONVECTION DURING THE NEXT 12-18 HOURS. WACO WILL HAVE THE WORST CONDITIONS THROUGH 15Z...WITH PERHAPS A BREAK BEFORE THINGS REGENERATE THIS AFTERNOON AND EVENING. THE METRO SITES WILL CONTEND WITH SHOWERS THROUGH 15Z...BUT ACTIVITY NEAR ABILENE WILL LIKELY BE ARRIVING SOMETIME AFTER 14-15Z. HAVE BROUGHT THE VCTS INTO METRO SITES THEN WITH A TEMPO FOR SOME REDUCED VSBYS IN TSRA. KEPT MVFR CIGS THROUGH THE MORNING HOURS...BUT LIFTED CIGS BY THIS AFTERNOON. LOW CONFIDENCE BEYOND 18Z...BUT GENERALLY TRIED TO SHOW CONVECTION CHANCES IN THE AFTERNOON...WITH IMPROVEMENT THIS EVENING AS AXIS OF LIFT SHIFTS EAST. BROUGHT BACK SOME MVFR CIGS BY LATE TONIGHT. TR.92 PREV DISCUSSION... 400 AM CDT A PRONOUNCED SPLIT FLOW IN THE MIDDLE LEVELS OF THE ATMOSPHERE CONTINUES ACROSS SOUTHERN PORTIONS OF ARIZONA AND NEW MEXICO. THE STRONGEST PART OF THE SPLIT (WIND WISE) IS THE NORTHERN AIR STREAM...MOVING ACROSS THE NORTHERN PLAINS. HOWEVER...THE SOUTHERN FETCH CONTINUES TO BE EXTREMELY ADEPT AT PRODUCING ONE SLOW MOVING UPPER LOW PRESSURE CENTER AFTER ANOTHER...WITH THE LOWS CONSISTENTLY MOVING ACROSS NORTH TEXAS. THIS HAS RESULTED IN VERY WET WEATHER...WITH OCCASIONAL EPISODES OF FLASH FLOODING AND SOME SEVERE WEATHER. ONE OF THESE MIDDLE/UPPER LEVEL LOWS WILL MOVE OUT OF NORTH TEXAS TODAY...AS ANOTHER MOVE ONSHORE INTO EXTREME SOUTHERN CALIFORNIA AND BAJA CALIFORNIA. ADDITIONAL SHOWERS/THUNDERSTORMS ARE EXPECTED TODAY WITH THE EXITING LOW...WHICH WILL UTILIZE LOW LEVEL GULF MOISTURE... SYNOPTIC SCALE LIFT...AND RESIDUAL BOUNDARIES TO SET OFF ADDITIONAL RAINFALL. A FEW STORMS COULD PRODUCE HAIL AND HIGH WINDS...AS PER THE SPC SLIGHT RISK OUTPUT. HOWEVER...EXTENSIVE COOL AIR OUTFLOW COULD PUT A CAP ON WIDESPREAD SEVERE CONVECTION. WE LIKELY WILL START ALL OVER WITH FRESH CONVECTIVE STORMS LATE IN THE WORK WEEK...AS THE SECOND UPPER LOW MOVES EASTWARD INTO NORTH TEXAS. WE HAVE KEPT RAIN CHANCES HIGH OVER THE NEXT SEVERAL DAYS...WITH LOWER POPS FURTHER INTO THE WEEK...AS UNCERTAINTIES IN DAY-TO-DAY PRECIPITATION PATTERNS ARISE. RAIN CHANCES WILL DIMINISH FRIDAY AND SATURDAY THEN REAPPEAR NEXT WEEK...AS THE SPLIT FLOW RESUMES...AND ANOTHER UPPER LOW APPROACHES. WE HAVE RAISED THE POPS OVER THE NEXT FEW DAYS...AND MADE MINOR CHANGES TO MOS TEMPERATURES. #26 FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-102>107-117>123-131>135-143>148-156>162-174-175. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 63 80 65 77 / 80 60 40 40 40 WACO, TX 76 65 83 68 80 / 80 60 40 40 40 PARIS, TX 73 63 76 64 76 / 80 70 50 50 40 DENTON, TX 75 64 80 65 78 / 80 60 40 40 40 MCKINNEY, TX 76 63 78 63 78 / 80 60 40 40 40 DALLAS, TX 75 64 83 66 80 / 80 60 40 40 40 TERRELL, TX 75 64 80 66 79 / 80 70 40 40 40 CORSICANA, TX 76 66 80 66 79 / 80 60 40 40 50 TEMPLE, TX 79 66 82 67 79 / 80 50 30 30 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-102>107-117>123-131>135-143>148-156>162-174-175. && 25/26/05
Hazardous weather outlook, May 1, 3:09 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE MAY 1 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 309 PM CDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE LIKELY THIS EVENING...ACROSS MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. LOCALLY HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. HOWEVER...WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING ARE NOT ANTICIPATED. THUNDERSTORM COVERAGE SHOULD DIMINISH RAPIDLY DURING THE OVERNIGHT...AS AN UPPER LEVEL LOW CONTINUES TO PUSH NORTHEAST ACROSS THE AREA. OTHERWISE...LOOK FOR PATCHY AREAS OF FOG TO DEVELOP TOWARD DAYBREAK WEDNESDAY MORNING OVER MOST OF THE NORTH TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WEST OF INTERSTATE 35...BOTH WEDNESDAY AND THURSDAY AFTERNOONS...AS ANOTHER UPPER LEVEL SYSTEM LIFTS OUT OF THE SOUTHERN ROCKIES. LOCALIZED...HEAVY RAINFALL CANT BE RULED OUT AS WELL. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING...NAMELY FOR ISOLATED FLASH FLOODING. 05/
In the hours before
Special weather statement, May 1, 3:01 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 1 2007
TXZ162-175-012100-
LEON TX-ROBERTSON TX-
301 PM CDT TUE MAY 1 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
LEON COUNTY
ROBERTSON COUNTY
AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST
OF TEAGUE TO 10 MILES NORTH OF HEARNE...MOVING SOUTHEAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BUFFALO...CALVERT...
CENTERVILLE...FRANKLIN AND HEARNE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3151 9614 3099 9674 3082 9663 3077 9656
3101 9619 3115 9581 3134 9566
SCHULTZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:42 PM CDT | Special Weather Statement | FWD | Lamar | 63 min |
| Apr 30, 8:30 PM CDT | Special Weather Statement | FWD | McLennan | 60 min |
| Apr 30, 8:33 PM CDT | Special Weather Statement | FWD | Coryell | 57 min |
| Apr 30, 8:45 PM CDT | Special Weather Statement | FWD | Comanche | 60 min |
| Apr 30, 9:24 PM CDT | Special Weather Statement | FWD | Coryell | 66 min |
| Apr 30, 9:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Apr 30, 10:55 PM CDT | Special Weather Statement | FWD | Stephens | 65 min |
| May 1, 3:35 AM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| May 1, 4:18 AM CDT | Special Weather Statement | FWD | Lampasas | 27 min |
| May 1, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 58 min |
| May 1, 5:07 AM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| May 1, 5:43 AM CDT | Special Weather Statement | FWD | Mills | 32 min |
| May 1, 5:54 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 36 min |
| May 1, 7:24 AM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 1, 8:27 AM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| May 1, 1:16 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 1, 3:01 PM CDT | Special Weather Statement | FWD | Leon, Robertson | 59 min |
| May 1, 3:48 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 67 min |
| May 1, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 66 min |
| May 1, 4:19 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 101 min |
| May 1, 5:02 PM CDT | Special Weather Statement | FWD | Milam | 28 min |
| May 1, 5:27 PM CDT | Special Weather Statement | FWD | Milam | 63 min |
| May 1, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 65 min |
| May 1, 5:58 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| May 1, 6:25 PM CDT | Special Weather Statement | FWD | Limestone | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.